# SDR CA050103001

- Difficulty date: December 31, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-112
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Sleeve
- Condition: Seized
- Location: Axel
- Component: Landing Gear
- Component part number: D23542020
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE CREW REPORTED A GRINDING NOISE COMING FROM THE NOSE GEAR. ON INVESTIGATION, MAINTENANCE FOUND THE RIGHT HAND NLG WHEEL INBOARD BEARING ASSY SEIZED ONTO THE AXEL SLEEVE. ATTEMPTS TO FREE THE SLEEVE HAVE BEEN UNSUCCESSFUL AND THE NOSE GEAR STRUT HAD TO BE REPLACED.
